Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Thyrogen

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-22-2008, 03:54 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

This sounds like an experience for us all. I go for my first thyrogen shot tomorrow and I am super nervous because of potential side effects. I am single mother and a teacher. I had the I131 this summer and was off my levoxyl for 2 months. I was severly low and depressed. My children were out of town at the time but never the less this was a very scary place for me. I returned to work the very next week and suffered through until my levels where on target. Now that I am feel good.. but not the same I have to go through this for a week. <br>After the I131 I was very achey in my muscles and joints. I am still achey at times but not as bad. They say that this was because I was severly low does anyone know if this is because of the radiation? and will I feel <br>this depression and acheness again after this week? Please help!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:58 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.